# SDR DHL200480654

- Difficulty date: January 16, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37540432
- Condition: Cracked
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT CUSP EXTRUSION FWD FITTING CRACKED 3.000 AT STA 1180.000, L-21R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1.  REMOVED CRACKED FITTING IAW SRM 51-1-20D PG 9, SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING WITH NEW FASTENERS IAW SRM 51-1-20D PG 21, SRM 51-3-0 PG 1.
